MAUDE Adverse Event Report: POWERLOC MAX POWER-INJECTIBLE 22G X 0.75"; SET, ADMINISTRATION, INTRAVASCULAR

POWERLOC MAX POWER-INJECTIBLE 22G X 0.75"; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of asexf109 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported a patient returned to have their port de-accessed.The dressing appeared slightly damp and the cracked area was noted.The nurse tried to flush and there is a small hole that also leaks.No other information was provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, trend analysis, applicable previous investigation(s), sample (if available), and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a cracked y-site was confirmed and the root cause appeared to be supplier-related.The product returned for evaluation was two photographs depicting a non-valved infusion set y-site.What appeared to be a longitudinally aligned split was visible in both photographs.The split appeared to extend from the luer orifice nearly to the y joint.The threads appeared to be undamaged.The split occurred in a region consistent with fracture along a molding weld line produced by the molding process.The device is a supplied component and the supplier has been notified of this event.Evaluation findings are in section h.11.
 
Event or Problem Description
It was reported "three patients have returned to have their bottle of chemo and port de-accessed; dressings appeared slightly damp and the cracked area was then noted.Just prior to, the nurse tried to flush and there is a small hole that also leaks.".

Brand Name
POWERLOC MAX POWER-INJECTIBLE 22G X 0.75"
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
MDR Report Key11932017
Report Number3006260740-2021-02138
Device Sequence Number4491270
Product Code FPA
UDI-Device Identifier00801741047404
UDI-Public(01)00801741047404
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K153440
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number0132275
Device Lot NumberASEXF109
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/11/2021
Initial Date Received by Manufacturer 05/10/2021
Supplement Date Received by Manufacturer09/07/2021
Initial Report FDA Received Date06/03/2021
Supplement Report FDA Received Date09/20/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;